# SDR USAA2013091100008

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 31,160 hours, 13,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3159
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 43,810 hours, 17,955 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT, RT OVERWING INOPERATIVE.    R & R POWER SUPPLY UNIT 12WL.  OPS CHECKED GOOD IAW AMM 33-51-38,
